# SDR CALA2025081507802

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,082 hours, 26,016 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7377899ERNLG
- Part serial: 11946C20643
- Condition: Faulted
- Location: Nlg
- Part time: 3,442 hours, 1,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE LIGHT ON AT GEAR RETRACTION,  HAD SIGNIFIC ANT NOSE WHEEL VIBRATION, SPOKE WITH CREW & SAID SOUNDED LIKE ONE OF NOSE TIRES WERE WOBBLING & SAID HAD RED & GREEN MLG LGHTS ON ALL GEAR & AFTER CYCLING GEAR HANDLE, LIGHT WENT AWAY.   PUT ACFT IN AIR MODE.  R & R LT NLG WHEEL & TIRE ASSY IAW AMM 32-45-21.  LT NLG TIRES REPLACED & RT NEW, TIRE PRESSURE GOOD, TORQED BOTH NLG AXLE NUTS & CHECKED BEARINGS, CHECKED NLG AXLE, FOUND NOTHING, LUBED UPPER & LOWER END OF NLG. NO PREVIOUS HISTORY. CHECKED TORSION LINK, NO PLAY, & NO LEAK IN STRUTS. IAW FIM 32-30 TASK 815.  NO FAULT FOUND. RTS.
